# SDR SWAA2023103109624

- Difficulty date: October 10, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 33,325 hours, 15,687 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN ENTRY L-1 DOOR EXTERNAL HANDLE HAS PLAY MKD DOT<[01] ADJUSTMENT WILL BE PERFORMED IN TC TTG8Q00NXNTU;[02] VERIFIED STEP 1
